# SDR RAIA201405190005

- Difficulty date: May 19, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 34,232 hours, 32,293 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R FORWARD OF FRAME 14 IS CORRODED.  MAINTENANCE REPLACED STRINGER.
